MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
It was reported anonymously via medwatch that (redacted by fda) sent the reporter some of the recalled webcol alcohol wipes to maintain sterility in their central line.Due to this recall, the reporter developed a bloodstream infection and dealt with symptoms leaving them without nutrition or hydration for 3 weeks, and was admitted to the hospital for 10 days.No additional information can be obtained from the reporter because the event was reported anonymously to fda.
 
Additional Manufacturer Narrative
A device history record review could not be conducted because a lot number was not provided.Therefore, a review of the specific manufacturing and inspection records was not possible.However, all product lots are required to meet established acceptance criteria and must successfully pass defined visual and functional inspections prior to release.There were no devices or photos returned for evaluation; therefore, the affected device could not be evaluated, and a definitive root cause could not be determined.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5082163840
MDR Report Key25023811
Report Number1423537-2026-00120
Device Sequence Number10126775
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight66 KG